Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Fixed point property and the Fourier algebra of a locally compact group

To-Ming Lau, Anthony ; Leinert, Michael

In: Transactions of the American Mathematical Society, 360 (2008), pp. 6389-6402. ISSN 0002-9947 (Druck-Ausg.), 1088-6850 (Online-Ausg.)

PDF, English - main document
Download (12MB) | Terms of use

Official URL:
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Transactions of the American Mathematical Society
Volume: 360
Publisher: American Mathematical Society
Place of Publication: Providence, RI
Date Deposited: 04 Dec 2020 15:14
Date: 2008
ISSN: 0002-9947 (Druck-Ausg.), 1088-6850 (Online-Ausg.)
Page Range: pp. 6389-6402
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative